# SDR 2012FA0000814

- Difficulty date: December 7, 2012
- Submitted: December 13, 2012
- Operation: General aviation
- Aircraft: N27M
- Make and model: Bell 206L-4
- Aircraft serial: 52045
- Aircraft time: 12,926 hours
- Engine: Allsn 250C30
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033201283
- Condition: Cracked
- Location: Zone 200
- Part time: 12,926 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" CRACK ON LT SIDE OF TRANSMISSION UPPER CABIN ROOF SHELL STARTING AT A ROW OF RIVETS, SECOND INBD RIVET FS 146.3, LBL APPROX 8.65. REPAIRED IAW REPAIR NR 12RL-113.
